# SDR TRBA201128002

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 32,604 hours, 31,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY LIGHTS INOPERATIVE, 1 ON THE LT SIDE AND THE OTHER BY THE SERVICE DOOR.  RELAMPED LIGHT 21LW AND REPAIRED WIRE 33512602 IAW SPWM 20-27-17.  OPS CHECKED GOOD IAW JIC 33-50-00.
